# SDR DLM88050729

- Difficulty date: November 21, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 37,980 hours, 28,889 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59369865501
- Part serial: EFS15838
- Condition: Leaking
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT SYSTEM HYDRAULIC PRESSURE WENT TO -0- QUANTITY WAS NORMAL IN FLIGHT.  REPLACED LEFT SYSTEM RESERVOIR.
